# SDR ASAA2022013037314

- Difficulty date: January 30, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 50,899 hours, 15,095 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIMARY TEMP ILLUMINATES ON RECALL/ RESETS W/ M/C. GROUNDED - YES. PERFORMED PZTC BITE REF B737-800 AMM 21-61-00. ON CONTROLLER 2 FLIGHT DECK TRIM VALVE FAULTED ON BIT AND PREV FLT. PUSHED VERIFY AND GREEN GO LIGHT ILLUMINATED. PERFORMED CLEANING OF FLIGHT COMPARTMENT TEMP SENSOR REF AMM 21-61-10. OPERATED PACKS FOR 10 MINUTES AND PERFORMED PZTC AGAIN. NO FAULTS FOUND.
